|sustiva and cafergot
Oct 22, 2008
I just started on sustiva and combivir four days ago. I also had migraine attacks for which I take cafergot. Is there a drug-drug interaction between sustiva and cafergot? Many thanks!
| Response from Dr. Henry
There is a potentially serious interaction between efavirenz and Cafergot (increasig risk for ergot toxicity) so would discuss with your HIV specialist who might seek consultation from a neurologist and/or a pharmacist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Someone Get AIDS From Sex With A Prostitute?
- Achy Balls After Blowjob Worried I Have HIV
- Blood In Urine After Unprotected Sex Without Ejaculation Worried I Have HIV
- Enlarged Lymph Nodes After Licking Genital Worried I Have HIV
- Eye Floaters After Bj Worried I Have HIV
- Floaters After Touching Skin Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.